Can Apri increase my weight?
- 6 Oct 2009 by KOUKOU
- apri, weight
Because APRI has hight level of hormones, that's will let me gain weight and my body will change
Added 6 Oct 2009:
is this true?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was taking marvelon birth control pills for acne, and now i have switched to apri(not for any particular reason)... when i was on marvelon my acne ...
1 answer • 8 Nov 2009
I just got apri prescribed to me but I read all the bad side affects like clotting and stuf. Have any of you experinced that? I'm to scared to ...
1 answer • 11 Jun 2010
I have been taking apri for 4 years and I can not lose weight,even a pound.I work out 5 times a week at gym and this is a headache to me.Anyways this ...
2 answers • 12 Jul 2010
Been on Depo for a little over 4 yrs and had no issues with it until I stopped using it last yr due to a move (missed my shot) and got the adverse ...
2 answers • 12 Feb 2011
I was on Seasonique for about a year, then I started getting really irregular periods and they would last a month to almost two months at a time. My ...
0 answers • 22 Aug 2011